BibTeX record journals/apal/Lo88

download as .bib file

@article{DBLP:journals/apal/Lo88,
  author    = {Libo Lo},
  title     = {On the computational complexity of the theory of Abelian groups},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {37},
  number    = {3},
  pages     = {205--248},
  year      = {1988},
  url       = {https://doi.org/10.1016/0168-0072(88)90020-6},
  doi       = {10.1016/0168-0072(88)90020-6},
  timestamp = {Fri, 21 Feb 2020 21:18:41 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Lo88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics